# SDR SWAA2016020548717

- Difficulty date: October 23, 2015
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 64,827 hours, 52,105 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 654948829
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING MAIN LANDING GEAR SUPPORT FORWARD FITTING CRACKED AT STA RSS 224.14.  REMOVED AND REPLACED FITTING IAW EA.
